# SDR DXTA2023121810369

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0354
- Aircraft time: 485 hours, 313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WHEN EMERGENCY LIGHTS ARE SWITCHED TO THE ON POSITION, NO LIGHTS ILLUMINATE.  WHEN THE SWITCH IS MOVED TO THE ARM POSITION THE EMERGENCY LIGHTS ILLUMINATE, BUT THE REAR BULKHEAD EXIT SIGN FAILS TO LIGHT. TROUBLESHOT LIGHTS & FOUND THE BATTERIES NEEDED TO BE CHARGED, CHARGED BATTERIES & FOUND THAT ALL UGHTS EXCEPT AFT BULHEAD ILLUMINATED IN THE ARMED POSITION BUT NOT IN THE ON POSITION. PERFORMED FURTHED TROUBLESHOOTING AND FOUND FUSE IN BATTERY PACK #4 HAD FALLEN OUT. REINSTALLED FUSE AND ALL UGHTS WORKED IN BOTH THE ON AND ARMED POSMON. ALL WORK DONE IAW CESSNA680/680A/700 EMBRAER EMERGENCY UGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC NO TC-FLT-33-1001 REV 2 DATED 200CT2022. PRE-FLIGHT
